UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Subspace method for analyzing large-scale nonlinear stochastic dynamic systems with polynomial type of nonlinearites Journal article
International Journal of Computational Methods, 2012,Volume: 9,Issue: 1
Authors:  G. K. ER;  V. P. IU
Favorite  |  View/Download:10/0  |  Submit date:2019/02/12
Fokkerplanck Equation  Nonlinear Stochastic Dynamic  Probabilistic Solution  Subspace-epc  
EXPONENTIAL–POLYNOMIAL CLOSURE METHOD FOR SOLVING TRUNCATED KOLMOGOROV–FELLER EQUATION Journal article
International Journal of Computational Methods, 2011,Volume: 9,Issue: 1
Authors:  H. T. ZHU;  G. K. ER;  V. P. IU;  K. P. KOU
Favorite  |  View/Download:1/0  |  Submit date:2019/07/30
Nonlinear  Probability Density Function  Stochastic Process  Poisson Impulse